# SDR HALA2018120400627

- Difficulty date: December 2, 2018
- Submitted: January 2, 2019
- Operation: Air carrier
- Aircraft: N361HA
- Make and model: Airbus A330-243
- Aircraft serial: 1823
- Aircraft time: 5,577 hours, 5,825 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LOUD HIGH PITCH NOISE HEARD IN LDCMR. PLEASE INSPECT CARGO DOOR, FRAME AND SEAL FOR DAMAGE/DEBRIS.// INSPECTED AFT CARGO DOOR AND FOUND DAMAGE TO DOOR INNER SKIN BETWEEN
FR64-FR64A AND BEAM 4-5, ADDITIONALLY AFT MOST COMPOSITE POT ASSY HAS THRU DAMAGE. 13375 12/2/18. HIGH FEC ACCOMPLISHED NO CRACKS NOTED. 412508 12/3/18. REMAINING MATERIAL 0.038. ASSOCIATED ER/A 14-573535 ADDED FOR AC 0361. PERFORMED ROTO - PROBE INSPECTION NO CRACK IND. INSTALLED NEW POT ASSY P/N F52371216004 AND REINSTALLED LOWER 'L' SECTION P/N F52371198214 PER DRAWING F52372320. INSTALLED REMAINING FASTENERS IN "U SECTION" AND SEAL RETAINER PER DRAWING F52372320. LEAK AND PRESSURE CHECK PENDING. LEAK AND PRESS CHK   ACCOMPLISHED PER AMM 05-53-00. NO LEAKS NOTED.
